# SDR ABXA9800081

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Part number: 591013013
- Condition: Cracked
- Location: Aft Press Bulkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK COMPLIANCE WITH S/B 53-137, FOUND DOUBLER CRACKED RADIALLY IN UPPER RIGHT AND UPPER LEFT CORNERS.  REPAIRED DOUBLER IAW ABX REA D953-22492-MR AND DC9 S/B 53-137.
